Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 48, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 48, Number 6 (1942)
PDF
Bull. Amer. Math. Soc. 48 (1942)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 48, Number 6 (1942)
PDF
Bull. Amer. Math. Soc. 48 (1942)
Trends in research: The analytic number theory
Hans Rademacher PDF
Bull. Amer. Math. Soc. 48 (1942), 379-401
Normal varieties and birational correspondences
Oscar Zariski PDF
Bull. Amer. Math. Soc. 48 (1942), 402-413
On differentiation of integrals and approximate continuity
Arthur Rosenthal PDF
Bull. Amer. Math. Soc. 48 (1942), 414-420
A note on Hilbert’s operator
H. Kober PDF
Bull. Amer. Math. Soc. 48 (1942), 421-427
The behavior of certain Stieltjes continued fractions near the singular line
H. S. Wall PDF
Bull. Amer. Math. Soc. 48 (1942), 427-431
On local convexity in Hilbert space
I. J. Schoenberg PDF
Bull. Amer. Math. Soc. 48 (1942), 432-436
On 3-dimensional manifolds
C. E. Clark PDF
Bull. Amer. Math. Soc. 48 (1942), 437-439
A linear transformation whose variables and coefficients are sets of points
S. T. Sanders Jr. PDF
Bull. Amer. Math. Soc. 48 (1942), 440-447
A theorem of Lie groups
Deane Montgomery and Leo Zippin PDF
Bull. Amer. Math. Soc. 48 (1942), 448-452
A note on complementation in lattices
L. R. Wilcox PDF
Bull. Amer. Math. Soc. 48 (1942), 453-458
Sufficient conditions that polynomials in several variables be positive
Irwin E. Perlin PDF
Bull. Amer. Math. Soc. 48 (1942), 458-466
On the mapping of $n$ quadratic forms
Lloyd L. Dines PDF
Bull. Amer. Math. Soc. 48 (1942), 467-471
Measure and other properties of a Hamel basis
F. B. Jones PDF
Bull. Amer. Math. Soc. 48 (1942), 472-481
On the composition of fields
Claude Chevalley PDF
Bull. Amer. Math. Soc. 48 (1942), 482-487
Note on closure for orthogonal polynomials
J. Shohat PDF
Bull. Amer. Math. Soc. 48 (1942), 488-490